# SDR CA961104007

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 65-A90
- Engine: Pwa PT6A20
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spars
- Part number: 5016000354
- Condition: Cracked
- Location: Lt/Rt Flap
- Part time: 10,847 hours
- Component: 5016000396
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH INBOARD FLAP SPARS WERE FOUND WITH CRACKS ON THE SPAR.  THESE CRACKS WERE LOCATED AT THE AREA WHERE THE BRACKET FOR THE ROLLERS ATTACH.  RIGHT HAND SPAR IS A 50-160003-55.  PART TC: 10,688.  AIRCRAFT TT:  10,893 HOURS.
